Anales del Instituto de Matematicas: Universidad Nacional Autonoma Mexico

Type de document: PériodiqueLangue: espagnol ; anglaisPays: MexiqueÉditeur: Universidad Nacional Autonoma de Mexico, 1950-ISSN: 0185-0644Etat de collection: Vol. 10 (1970) - Vol. 26 (1986) ; Vol. 30-31 (1991)
Lacune : Vol. 24 (1984)
Location Call Number Serial Data Published Status Date Due
Réserve / pério-10736 (Browse Shelf) Not for loan (Consultation sur place)

Vol. 10 (1970) - Vol. 26 (1986) ; Vol. 30-31 (1991)

Lacune : Vol. 24 (1984)

This is a serial subscription

(There are 1 subscriptions associated with this title).

The three latest issues for this subscription:

Issue # Date Status Note
1991#31 01/02/1991 Arrived
1990#30 01/02/1990 Arrived
1986#26 01/02/1986 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.
Languages: English | Français | |